# SDR UALA2010083003196

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 57,331 hours, 20,952 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SLIDE INDICATION INOP ON DOOR-OXY SYS E CAM PAGE - DOOR-OXY.   VERIFIED DOOR 2R ARMS AND DISARMS AND GIRT BAR ENGAGES AND DISENGAGES NORMALLY. ECAM DOOR PAGE DOOR SLIDE INDICATION INTERMITTENT.28AUG SFO CQT-:VERIFIED DOOR LOCKED AND ARMED PRIOR TO DEPT FLT 202.  DOOR GIRT BAR ARMS NORMALLY, WHEN ARMING LEVER IS WIGGLED, ECAM ARM INDICATION IS INTERMITTENT.  SUSPECT TARGET NEED ADJUSTMENT. ADJUSTED ARMING CABLE REF MM52-13-22. OPS AND INDICATION NORMAL.
